# SDR AUS20010769

- Difficulty date: July 5, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 7112 · Engine Air Baffle Section
- Part: Shroud
- Condition: Misinstalled
- Location: Air Baffle
- Part time: 1,065 cycles
- Component: Air Baffle, Lyc, O320B2C
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, K
- Precautionary procedure: A

## Discrepancy

(AUS) ENGINE TO OIL COOLER WORN AND HOLED BY RUBBING ON CARBURETTOR HEAT SHROUD.
